# SDR JJBA20250630024

- Difficulty date: June 28, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N31131
- Make and model: Emb EMB-145XR
- Aircraft serial: 145705
- Aircraft time: 48,437 hours, 31,116 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD UNABLE TO OPEN FROM INSIDE CABIN. RESECURED INTERNAL MCD HANDLE. OPS CHECK SAT AT THIS TIME.
